Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffering from bloating in stomach and dandruff. Tried Gasex. Any other medication?

Dear Doctor, I have bloating on stomach and issue with gas , i tried so many medicine but nothing really stop bloating , last few week , i have bloating and so much gas and also increase in dandruff . one of the doter recommend me trying the medicine Gasex from Himalaya , is there any way i stop causing bloating and excess gas
Asked On : Wed, 1 Aug 2012
Answers:  2 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Internal Medicine Specialist 's  Response
Jan 2013
Hi Naseeb,
Thanks for posting your query.
You should go for UGI endoscopy and consult with physician/ gastro-physician.
You should take proton pump inhibitor and prokinetics.
You should avoid tomato and citrus fruits.
Get well soon.
Dr. Mayank Bhargava
Answered: Wed, 1 Aug 2012
I find this answer helpful
General Surgeon Dr. Grzegorz Stanko's  Response
Do you have any constipation or diarrhea problems, is there any mucus or blood in your stool?
Your problems might be caused either by bad diet or some severe colon disease. I suggest you to have a blood test abdominal USG and colonoscopy performed.
Take care
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor